# SDR CALA9701225

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14246
- Make and model: Boeing 737247
- Aircraft serial: 20129
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 360581222
- Condition: Inoperative
- Location: Apu
- Part time: 17,795 hours
- Component: Garrett, 380428112
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE OPERATING THE APU WITH THE NR 2 GENERATOR PLACARDED INOPERATIVE, THE APU SHUTDOWN CLIMBING THROUGH 3,000 FEET.  RESTART ATTEMPT WAS UNSUCCESSFUL.  THE AIRCRAFT WAS DIVERTED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT TO A FAILED STARTER.  THE APU STARTER WAS REMOVED AND REPLACED.  APU ELECTRICAL AND PNEUMATIC OPERATION CHECKED GOOD.
